# SDR DALA2021022201013

- Difficulty date: February 20, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 92,872 hours, 42,023 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOTION OF CORROSION CRACK WAS FOUND ON WEB STA 1500 AND RBL11, AFT CARGO COMPARTMENT.  CRACK REPAIRED PER SRM.  (LP 1735388)
